Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 71, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 6, 2017, 5:52 AM CDT. It took effect at Oct 6, 2017, 10:00 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2017, 5:52 AM CDT (10:52 UTC)
- In effect from
- Oct 6, 2017, 10:00 PM CDT
- Expired
- Oct 8, 2017, 10:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
712 WHUS73 KGRB 061052 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 552 AM CDT FRI OCT 6 2017 LMZ522-542-543-061900- /O.NEW.KGRB.SC.Y.0071.171007T0600Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 552 AM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY. * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT. * WAVES...INCREASING TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET ON THE LAKE BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-061900- /O.CON.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 552 AM CDT FRI OCT 6 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE LATE TONIGHT. * WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
11 follow-up statements
818 WHUS73 KGRB 061517 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CDT FRI OCT 6 2017 LMZ522-542-543-062330- /O.CON.KGRB.SC.Y.0071.171007T0600Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1017 AM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT. * WAVES...INCREASING TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET ON THE LAKE BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-062330- /O.CON.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1017 AM CDT FRI OCT 6 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE LATE TONIGHT. * WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
853 WHUS73 KGRB 062018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT FRI OCT 6 2017 LMZ521-541-070430- /O.UPG.KGRB.GL.A.0005.171007T0900Z-171008T0000Z/ /O.NEW.KGRB.GL.W.0011.171007T0600Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 318 PM CDT FRI OCT 6 2017 ...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST INCREASING TO 30 KNOTS TONIGHT...VEERING SOUTH. GALE FORCE GUSTS UP TO 40 KNOTS. * WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 8 TO 12 FEET ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-070430- /O.EXT.KGRB.SC.Y.0071.171007T0300Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 318 PM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT SATURDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT...VEERING SOUTH. * WAVES...BUILDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-070430- /O.EXT.KGRB.SC.Y.0071.171007T0300Z-171008T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 318 PM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT...VEERING SOUTH. * WAVES...BUILDING TO 6 TO 9 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
098 WHUS73 KGRB 070234 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CDT FRI OCT 6 2017 LMZ521-541-071045- /O.CON.KGRB.GL.W.0011.171007T0600Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 934 PM CDT FRI OCT 6 2017 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT SATURDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS LATE TONIGHT...VEERING SOUTH. GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE ON SATURDAY. * WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 8 TO 12 FEET ON LAKE MICHIGAN LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-071045- /O.CON.KGRB.SC.Y.0071.171007T0300Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 934 PM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT...VEERING SOUTH. * WAVES...BUILDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-071045- /O.CON.KGRB.SC.Y.0071.171007T0300Z-171008T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 934 PM CDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS LATE TONIGHT...VEERING SOUTH. * WAVES...BUILDING TO 6 TO 9 FEET LATE TONIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
570 WHUS73 KGRB 071019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 519 AM CDT SAT OCT 7 2017 LMZ521-541-071830- /O.CON.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 519 AM CDT SAT OCT 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH INCREASING TO 30 KNOTS. GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE TODAY. * WAVES...BUILDING TO 4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-071830- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 519 AM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-071830- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 519 AM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTH INCREASING TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS73 KGRB 071524 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT SAT OCT 7 2017 LMZ521-541-072330- /O.CON.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1024 AM CDT SAT OCT 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KTS. GALE FORCE GUSTS UP TO 35 KNOTS POSSIBLE. * WAVES...4 TO 6 FEET ON THE BAY AND 6 TO 9 FEET ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-072330- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1024 AM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-072330- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1024 AM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS73 KGRB 072009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT SAT OCT 7 2017 LMZ521-080300- /O.CAN.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/ /O.EXB.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 309 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS POSSIBLE VEERING WEST LATE THIS EVENING. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-080415- /O.CAN.KGRB.GL.W.0011.000000T0000Z-171008T0000Z/ /O.EXA.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO AROUND 30 KNOTS VEERING WEST LATE THIS EVENING. * WAVES...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN OFF OF DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-080300- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 309 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KNOTS POSSIBLE VEERING WEST LATE THIS EVENING. * WAVES...2 TO 4 FEET SUBSIDING TO 2 FEET OR LESS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-080415- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 309 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KTS WITH GUSTS TO AROUND 30 KNOTS POSSIBLE VEERING WEST LATE THIS EVENING. * WAVES...4 TO 7 FT SUBSIDING TO 1 TO 3 FT OVERNIGHT. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN OFF OF DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
249 WHUS73 KGRB 080221 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CDT SAT OCT 7 2017 LMZ521-522-080330- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 921 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KTS WITH GUSTS TO 25 KNOTS VEERING WEST LATE THIS EVENING. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-080900- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 921 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KTS WITH VEERING WEST LATE THIS EVENING. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
113 WHUS73 KGRB 080316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 PM CDT SAT OCT 7 2017 LMZ521-522-080430- /O.EXP.KGRB.SC.Y.0071.000000T0000Z-171008T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1016 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LMZ541>543-080900- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171008T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1016 PM CDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KTS VEERING WEST OVERNIGHT. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
262 WHUS73 KGRB 080828 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CDT SUN OCT 8 2017 LMZ541>543-081630- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 AM CDT SUN OCT 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING SOUTH AT 15 TO 25 KTS. * WAVES...2 TO 4 FT INCREASING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS73 KGRB 081532 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1032 AM CDT SUN OCT 8 2017 LMZ541>543-082345- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1032 AM CDT SUN OCT 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING SOUTH AT 15 TO 20 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS73 KGRB 082047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT SUN OCT 8 2017 LMZ541>543-090300- /O.CON.KGRB.SC.Y.0071.000000T0000Z-171009T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 PM CDT SUN OCT 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS. * WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:33 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Oct 6, 4:33 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 433 AM CDT Fri Oct 6 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 433 AM CDT Fri Oct 6 2017 A sharp upper trough moving east northeast from the Plains States will provide jet dynamics to produce a strengthening surface low that moves from western Kansas today to northern Wisconsin by Saturday afternoon. Showers and thunderstorms will move into the southwest two thirds of the forecast area during the afternoon hours ahead of a northward moving warm front. The activity will move into the rest of the area this evening and continue into Saturday. Moisture flowing north from the Gulf of Mexico should be enough to result in an inch or two of rain in most places. The Wisconsin and Wolf rivers could rise to near flood stage if we get the expected rain fall, and heavy rains tonight could produce some urban and small stream flooding. Temperatures today will be several degrees above normal, and will be about 20 degrees above normal tonight due to the cloud cover and high dewpoints. Saturday will be 5 to 10 degrees warmer than usual. .LONG TERM...Saturday Night Through Thursday Issued at 433 AM CDT Fri Oct 6 2017 00Z models were reasonably consistent into early next week before they started to diverge. Have held onto some chances for showers Saturday evening since the GFS and ECMWF both had QPF in the area 00Z to 06Z Sunday before drying things out later in the night. The next chance for rain is expected to be on Monday night and continues through much of Tuesday as a mid level trough moves through Wisconsin and a surface low passes southeast of the state. Generally dry conditions should prevail starting Tuesday night and continuing through Thursday as surface high pressure moves into the region. Much above normal temperatures on Sunday and Monday will give way to slightly cooler than normal highs on Tuesday. A slight warming trend is in store for Wednesday into Thursday when above normal highs return, though it will not be as warm as the weekend or Monday. && .AVIATION...for 06Z TAF Issuance Issued at 1037 PM CDT Thu Oct 5 2017 Lingering showers should continue to shift southeast. If clearing can work into the north, some fog will likely form toward daybreak. The clouds will surge back north tomorrow and anticipate ceilings to drop off then as well as the strong frontal boundary lifts toward the area from the south. LLWS is likely across the south tomorrow evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 9 AM CDT this morning for WIZ005-010>012. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Oct 6, 4:47 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 447 AM CDT Fri Oct 6 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 447 AM CDT Fri Oct 6 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Showers and thunderstorms will produce periods of heavy rain tonight. While severe thunderstorms are not expected, there is potential for urban and small stream flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Showers and thunderstorms will continue to produce periods of heavy rain Saturday, with possible urban and small stream flooding. Severe thunderstorms are not anticipated. If the expected one to two inches of rain does fall tonight and Saturday, rivers such as the Wisconsin and Wolf could rise to bankfull or higher early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-071000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 447 AM CDT Fri Oct 6 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight A Gale Watch for southwest gales to 35 knots is in effect late tonight for the central Bay of Green Bay and over the nearshore waters of Lake Michigan north of Sturgeon Bay. Conditions hazardous to small craft are likely for the southern Bay of Green Bay and the nearshore waters of Lake Michigan south of Sturgeon Bay tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Gale Watch for southwest gales to 35 knots is in effect Saturday for the central Bay of Green Bay and over the nearshore waters of Lake Michigan north of Sturgeon Bay. Conditions hazardous to small craft are likely for the southern Bay of Green Bay and the nearshore waters of Lake Michigan south of Sturgeon Bay Saturday. Conditions hazardous to small craft will likely continue Saturday night. RDM/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:18 PM CDT | Gale Warning | GRB | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.